Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 65, NWS Charleston, WV

May 23, 2019Athens County, Meigs County, Ohio; Wood County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 23, 2019, 5:46 PM EDT for Athens County, Meigs County, Ohio; Wood County, West Virginia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2019, 5:46 PM EDT (21:46 UTC)
Expired
May 23, 2019, 6:17 PM EDT
In force
31 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Athens County, OH, Meigs County, OH, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 95 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 5:37 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS51 KRLX 232146
SVRRLX
OHC009-105-WVC107-232230-
/O.NEW.KRLX.SV.W.0065.190523T2146Z-190523T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
546 PM EDT Thu May 23 2019

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northeastern Meigs County in southeastern Ohio...
  Southeastern Athens County in southeastern Ohio...
  Southwestern Wood County in northwestern West Virginia...

* Until 630 PM EDT.

* At 546 PM EDT, a severe thunderstorm was located 7 miles west of
  Tuppers Plains, or 8 miles north of Pomeroy, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Coolville, Forked Run State Park, Tuppers Plains, Lubeck,
  Washington, Darwin, Belleville and Reedsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3918 8154 3907 8159 3909 8173 3909 8175
      3912 8206 3921 8206 3923 8172 3922 8172
      3923 8169 3923 8164
TIME...MOT...LOC 2146Z 270DEG 33KT 3915 8198 

HAIL...1.00IN
WIND...60MPH
 
$$

HART
2 follow-up statements
465 
WWUS51 KRLX 232205
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
605 PM EDT Thu May 23 2019

OHC009-105-WVC107-232230-
/O.CON.KRLX.SV.W.0065.000000T0000Z-190523T2230Z/
Meigs OH-Athens OH-Wood WV-
605 PM EDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHEASTERN MEIGS...SOUTHEASTERN ATHENS AND SOUTHWESTERN WOOD
COUNTIES...

At 604 PM EDT, a severe thunderstorm was located near Forked Run
State Park, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Coolville, Lubeck, Washington, Belleville and Reedsville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3918 8154 3907 8159 3909 8173 3909 8175
      3915 8184 3922 8184 3923 8172 3922 8172
      3923 8169 3923 8164
TIME...MOT...LOC 2204Z 270DEG 33KT 3915 8176 

HAIL...1.00IN
WIND...60MPH
 
$$

14
386 
WWUS51 KRLX 232217
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
617 PM EDT Thu May 23 2019

OHC009-105-WVC107-232227-
/O.CAN.KRLX.SV.W.0065.000000T0000Z-190523T2230Z/
Meigs OH-Athens OH-Wood WV-
617 PM EDT Thu May 23 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MEIGS...
SOUTHEASTERN ATHENS AND SOUTHWESTERN WOOD COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.  However small hail and heavy rain are still possible
with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southeastern Ohio...and northwestern West Virginia.

LAT...LON 3918 8154 3907 8159 3909 8173 3909 8175
      3915 8184 3922 8184 3923 8172 3922 8172
      3923 8169 3923 8164
TIME...MOT...LOC 2216Z 270DEG 33KT 3915 8160 

$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 5:25 PM EDT, 21 minutes earlier.

Area forecast discussion, May 23, 5:25 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
525 PM EDT Thu May 23 2019

.SYNOPSIS...
A cold front reaches northern portions of southeast OH and WV
early tonight. Front pushes south Friday. Warm, humid conditions
continue over the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 516 PM Thursday...

Update package to better represent convective initiation across
southeast OH, and ongoing convection across northeast KY, moving
east, while removing convection elsewhere. Models show
different solutions on the position of convection but they all
indicate conditions are favorable for thunderstorms through at
least 03Z tonight. Good confidence obtained by pattern
recognition and parameter evaluation.

Introduced clear skies, gradually clouding up nearby
convection as it approaches and develop over the area. Coded
small hail and gusty winds within thunderstorms this afternoon
and evening.

Rest of forecast remains on track.

As of 1259 PM Thursday...

Latest radar mosaic shows a ne-sw oriented line of showers and
thunderstorms continues to push east across portions of the
region. In the rain-cooled air, temperatures were currently in
the low to mid 70s with readings in the upper 70s to near 80
elsewhere.

Am concerned about the amount of severe weather that we could
see this afternoon and evening. Airmass is quite worked over.
Mesoscale models suggest the airmass will remover somewhat.
However, do not think we will see the large CAPE numbers that
were previously advertised.

Because we have been advertising severe thunderstorms in the
forecast today, am not planning on removing the mention of severe
storms. However, will trim back the mention to the SLGT risk
area.

With that being said, still feel that additional showers and
storms will redevelop along and ahead of a cold front which is
expected to push south across the area tonight. Precipitation
chances will end as the boundary pushes south. Current thinking
is that the front will be across our far southern counties by
morning.

On Friday, any precipitation chances should be limited to our
southern counties which should be closest to the front.

Latest blend of model guidance is fairly close to previous
MinT/MaxT numbers.  So only plan to make minor tweaks.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 240 PM Thursday...

Hot, humid, summer-like conditions continue through the weekend.
Surface high pressure builds to the north and into Appalachia
through early Saturday, but its residency is short lived. It may
have enough influence to allow for some decoupling Saturday
morning and somewhat cooler surface temperatures to be realized
in sheltered valleys.

By early Saturday, an upper level ridge axis briefly centers
over the area with mostly sunny skies. It shifts eastward
through the day, introducing mainly diurnally-driven showers
across the region. Current indications are that a mid-level cap
would limit convection, but enough uncertainty exists with the
extent of the mid-level warm nose, so SPC has placed a marginal
risk for severe storms across the north where the warm nose
would be most muted. Without this cap, ample instability and
favorable wind fields exist for sustained thunderstorm
development.

Sunday, a weak northern stream trough skirts across the Great
Lakes. This introduces more widespread shower and storm chances
along a cold front that will slowly, weakly sag south into the
Ohio Valley. This will provide the focus for thunderstorm
activity as it drops south into our area. Best chances for
showers and storms exist across the northern half of the area.

Both days feature a well mixed boundary layer, so gusts in the
teens (slightly stronger across mountains) are possible during
the afternoon each day this weekend regardless of precipitation
chances. Although surface dew points don't decrease much with
Sunday's weak system, the upper levels briefly clear out moisture
with stronger flow aloft transporting in drier air aloft.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 255 PM Thursday...

The summer-like pattern holds through the long term period with
ridging progged to persist across the South through much of next
week. Warm, moist air will continue to transport into the area
under the influence of deep southwest flow, however models at
this point have been relatively dry with activity focuses across
the north. Do still expect diurnally driven cloud, shower, and
perhaps storm activity at least when weak northern stream
troughs briefly shunt the ridge south. Our best chances for a
dry day exist on Tuesday, coincident with temperatures reaching
into the low-90's. Models hint at a stronger trough moving in at
the very end of the long term period which would bring an
airmass change should it make it into the area.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
As of 1259 PM Thursday...

A line of showers and thunderstorms with MVFR conditions
continues to push east across the region. Some isolated
locations could see IFR conditions. Outside of the
precipitation, VFR conditions are common.

These showers and storms with MVFR and even isold IFR conditions
will continue to push east with additional storms expected to
form behind the line. There is still the potential for
thunderstorms to become strong to severe, especially across
southeast Ohio and northern WV.

Expect a cold front will push south across the region with the
showers and storms ending across a locations as the front
pushes through. In addition, gusty southwest winds will decrease
in strength around 00 UTC and then become westerly or even
northwesterly.

In addition, MVFR ceilings may develop overnight in and near the
mountains, possibly lowering to IFR in the mountains toward
dawn Friday,

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...

FORECAST CONFIDENCE: High.

ALTERNATE SCENARIOS: Gusty winds may vary this evening. Strong
thunderstorms may directly impact TAF sites this afternoon and
evening. Development of MVFR ceilings tonight may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       21   22   23   00   01   02   03   04   05   06   07   08
EDT 1HRLY       17   18   19   20   21   22   23   00   01   02   03   04
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    M    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    H
CKB CONSISTENCY  H    H    H    H    M    H    H    M    M    M    M    M

AFTER 18Z FRIDAY...
Widespread IFR conditions are not expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...JSH/MC
NEAR TERM...JSH/ARJ
SHORT TERM...MC
LONG TERM...MC
AVIATION...JSH
Hazardous weather outlook, May 23, 5:08 AM EDT, 12 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
508 AM EDT Thu May 23 2019

KYZ101-103-OHZ066-067-075-076-083>087-WVZ006>011-014-016>020-028>032-
039-040-525-526-240915-
Greenup-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-
Gallia-Lawrence OH-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-
Putnam-Roane-Wirt-Calhoun-Ritchie-Doddridge-Braxton-Gilmer-Lewis-
Harrison-Taylor-Upshur-Barbour-Northwest Randolph-Southeast Randolph-
508 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for extreme northeast Kentucky,
southeast Ohio, and portions of northern, western and central West
Virginia.

.DAY ONE...Today and Tonight.

There is a slight risk of severe thunderstorms this afternoon and
evening. Scattered showers and storms will develop ahead of a cold
front today. The greatest threat with any severe storms will be
damaging wind gusts, although large hail and a brief tornado are
also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a marginal risk of severe thunderstorms Saturday afternoon
and evening. The greatest threat with any severe storms will be
strong to damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ102-105-WVZ005-013-015-024>027-034-515>524-240915-
Carter-Lawrence KY-Wayne-Lincoln-Kanawha-Mingo-Logan-Boone-Clay-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-
508 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for portions of northeast
Kentucky, and portions of southern, central and eastern West
Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk of severe thunderstorms this afternoon and
evening. Scattered showers and storms will develop ahead of a cold
front today. The greatest threat with any severe storms will be
strong to damaging wind gusts, although hail, and even a brief
tornado, are also possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

VAZ003-004-WVZ033-240915-
Dickenson-Buchanan-McDowell-
508 AM EDT Thu May 23 2019

This Hazardous Weather Outlook is for southwest Virginia, and
McDowell County in southern West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

TRM / RG

In the hours before

Special weather statement, May 23, 1:09 PM EDT, 4 hours 37 minutes before
Special Weather Statement
National Weather Service Charleston WV
109 PM EDT Thu May 23 2019

WVZ521>526-231745-
Southeast Webster-Southeast Pocahontas-Northwest Randolph-Northwest
Pocahontas-Northwest Webster-Southeast Randolph-
109 PM EDT Thu May 23 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RANDOLPH...POCAHONTAS
AND WEBSTER COUNTIES...

At 109 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Davis to near Camden On Gauley.
Movement was east at 50 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Elkins, Marlinton, Cass Scenic Railroad, Greenbank, Webster Springs,
Addison (Webster Springs), Mill Creek, Camden-On-gauley, Snowshoe,
Dailey, Camden On Gauley, Mingo, Beverly, Cowen, Durbin,
Huttonsville, Harman, Arbovale, Cheat Bridge and Dryfork.

LAT...LON 3892 7937 3893 7945 3890 7945 3889 7952
      3884 7954 3878 7951 3866 7960 3867 7962
      3862 7962 3849 7970 3843 7969 3836 7973
      3831 7981 3827 7979 3820 7990 3837 8063
      3841 8066 3844 8065 3901 7965 3896 7935
TIME...MOT...LOC 1709Z 269DEG 42KT 3908 7944 3842 8060

JZ
Special weather statement, May 23, 5:05 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Charleston WV
505 PM EDT Thu May 23 2019

OHZ083>085-232130-
Jackson-Meigs-Vinton-
505 PM EDT Thu May 23 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MEIGS...
NORTHEASTERN JACKSON AND SOUTHEASTERN VINTON COUNTIES...

At 505 PM EDT, a developing thunderstorm was located over Wellston,
moving east at 40 mph.

Half inch hail is possible with this storm.

Locations impacted include...
Wellston, Pomeroy, Rutland, Middleport, Wilkesville, Dyesville,
Darwin, Salem Center, Radcliffe, Harrisonville, Dexter and Carpenter.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3913 8254 3920 8221 3919 8203 3903 8201
      3903 8203 3899 8206 3899 8210 3900 8210
      3907 8255
TIME...MOT...LOC 2105Z 268DEG 33KT 3912 8248

HART
Special weather statement, May 23, 5:27 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Charleston WV
527 PM EDT Thu May 23 2019

OHZ083-086-087-232215-
Jackson-Gallia-Lawrence-
527 PM EDT Thu May 23 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GALLIA...SOUTHEASTERN
JACKSON AND NORTH CENTRAL LAWRENCE COUNTIES...

At 526 PM EDT, a strong thunderstorm was located near South Webster,
or near Oak Hill, moving east at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Gallipolis, Rio Grande, Gallia, Cheshire, Adamsville, Gage and
Centerpoint.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3894 8211 3890 8214 3884 8215 3882 8217
      3882 8219 3879 8222 3878 8222 3875 8220
      3873 8219 3875 8266 3885 8265 3885 8272
TIME...MOT...LOC 2126Z 270DEG 34KT 3883 8265

HART
Special weather statement, May 23, 5:30 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
530 PM EDT Thu May 23 2019

OHZ085-232215-
Meigs-
530 PM EDT Thu May 23 2019

...A STRONG THUNDERSTORM WILL AFFECT MEIGS COUNTY...

At 530 PM EDT, a strong thunderstorm was located near Rutland, moving
east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Pomeroy, Racine, Rutland, Forked Run State Park, Ravenswood, Mason,
Tuppers Plains, Middleport, Chester, Syracuse, Hartford City,
Portland, Reedsville, Dyesville, Darwin, Harrisonville and Dexter.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3918 8176 3915 8174 3910 8175 3908 8177
      3908 8181 3905 8181 3901 8176 3897 8178
      3895 8177 3897 8192 3900 8195 3899 8198
      3903 8201 3903 8203 3900 8205 3904 8228
      3914 8229 3919 8191
TIME...MOT...LOC 2130Z 271DEG 31KT 3909 8221

HART

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 9:59 AM EDTSpecial Weather StatementRLXMeigs31 min
May 23, 5:05 PM EDTSpecial Weather StatementRLXMeigs25 min
May 23, 5:27 PM EDTSpecial Weather StatementRLXGallia48 min
May 23, 5:30 PM EDTSpecial Weather StatementRLXMeigs45 min
May 23, 5:50 PM EDTSevere Thunderstorm WarningRLXGallia40 min
May 23, 5:59 PM EDTSevere Thunderstorm WarningRLXGallia, Meigs46 min
May 23, 7:25 PM EDTSevere Thunderstorm WarningRLXMeigs35 min
May 23, 1:09 PM EDTSpecial Weather StatementRLXPocahontas, Randolph, Webster36 min
May 23, 6:38 PM EDTSpecial Weather StatementRLXPutnam37 min
May 23, 6:43 PM EDTSpecial Weather StatementRLXJackson, Roane32 min
May 23, 6:57 PM EDTTornado WarningRLXJackson, Roane34 min
May 23, 7:03 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam42 min
May 23, 7:16 PM EDTSpecial Weather StatementRLXJackson29 min
May 23, 7:41 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas49 min
May 23, 7:48 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Roane, Webster42 min
May 23, 7:55 PM EDTSevere Thunderstorm WarningRLXClay, Jackson, Kanawha, Roane50 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Severe Thunderstorm Warnings in West Virginia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.